So I had unprotected sex with my girlfriend a week ago. She was very sick after having her tonsils removed and hadn't been eating. The next day she went to the hospital because her immune system was so low. Since then I have been experiencing penile tingling. I've experienced similar tingling when I had Chlamydia as well as trauma from rough sex. She tells me that she thinks she has a yeast infection and passed it along to me. There is no external symptoms, only penile tingling, burning on the inside, and some painful urination. For the past two days I have been eating yogurt, taking cranberry pills, and drinking apple cider vinegar trying to fight the infection. Can anyone vouch for me that this is an actual yeast infection? And does the action I'm taking seem like the right action to take?
There are many good over-the-counter and prescription antifungal medications that effectively treat and cure most yeast infections. As an additional measure, watching what you eat may help.
Diet recommendations for someone with frequent yeast infections include lowering sugar, increasing yogurt (without sugar) in the diet, and taking probiotics.
Go to your health food store and buy a refrigerated type probiotic!
I suggest seeing your doctor.
All of the over the counter medications used to treat yeast infection seems to be for topical external use, and I have no external symptoms. I just urinated and the burn was worse than ever! I'm going to get some probiotics. Hopefully that will help. Any other suggestions other than going to the Dr.? I want that to be a last resort.
Acidophilus capsules will help you balance the amount of yeast within your body naturally. Get the kind that you have to keep in your refrigerator. And double up on that and that will help balance the amount of yeast in your body.
You just eat your yogurt, make sure that it's the kind that has the active cultures, and you take your acidophilus, drink plenty of water.
If this doesn't help then see your doctor if the doctor puts you on an antibiotic
make sure you take the yogurt and probiotics even after you finish the antibiotic.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.